# SDR SWIA20240416

- Difficulty date: April 16, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA67690-670-53-11-210 758SK MXCODEID55287-PR - CA SEAT STUCK IN REAR POSITION, WILL NOT SLIDE FORWARD.  COMPLY WITH TEMPORARY REPAIR PER REO 670-53-11-210.  PERMANENT REPAIR DUE WITHIN 8000 FLT HRS BY 50463.8 TAT, PART NUMBER:   - , SERIAL NUMBER: 10222, POSITION:      (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED WITH NEW SEAT TRACK REF. CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND BOMBARDIER DWG 600-33100 REV AE. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
